ArticleCureus2025
A Case of Suspected Homeopathy-Induced Stevens-Johnson Syndrome in a Pediatric Patient From Bangladesh.
Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Stevens-Johnson syndrome (SJS) is a rare, life-threatening mucocutaneous reaction predominantly triggered by medications or infections. This case report highlights the first documented instance of SJS induced by homeopathic medicine in Bangladesh. A previously healthy one-year-old individual developed widespread erythematous rash, severe mucosal involvement, and systemic symptoms following the intake of a homeopathic preparation prescribed for a minor ailment. Comprehensive clinical evaluation, detailed history, and exclusion of alternative causes confirmed the diagnosis of homeopathy-induced SJS. The patient was managed with immediate cessation of the suspected medication, intensive supportive care, and corticosteroid therapy, leading to gradual recovery. This case underscores the potential risks of unregulated alternative medications and the need for heightened awareness among clinicians regarding adverse drug reactions from unconventional therapies. It also emphasizes the importance of educating the public on the safe use of alternative treatments. This unprecedented case in Bangladesh serves as a cautionary tale for healthcare practitioners and policymakers, highlighting the need to address gaps in regulating and monitoring homeopathic practices.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.